# SDR ASOA2013062608507

- Difficulty date: June 6, 2013
- Submitted: June 26, 2013
- Operation: Air carrier
- Aircraft: N752EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10166
- Aircraft time: 21,138 hours, 14,752 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FS 280 FLOORBEAM CORRODED.  THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR IAW SOP 5702.  LOCATED, DRILLED & INSTALLED NEW RT FS 280 FLOORBEAM IAW SRM 53-11-41-201-003-A01.
